MAUDE Adverse Event Report: COLOPLAST A/S TITAN NARROW SCROT 18CM; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN NARROW SCROT 18CM; INFLATABLE PENILE PROSTHESIS
Model Number QN89181400
Health Effect - Clinical Codes No Information (3190); No Code Available (3191)
Date of Event 12/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, patient with a history of erectile dysfunction and peyronie's disease underwent penile implant in 2017.The penile implant is not functioning and the device was explanted.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the corrected manufacturer site and the conclusion of the investigation.Quality was unsuccessful in securing the explanted prosthesis for evaluation.Without the benefit of analyzing the explant, quality cannot confirm any observations and cannot comment on the condition of the prosthesis.Quality reviewed the manufacturing records for this device and confirmed that there were no discrepancies that would have contributed to this complaint and verified that the devices from this lot met all specifications prior to release.Review of nonconformances revealed no nonconformance with this lot that would have contributed to the event.The root cause of the event cannot be determined at this time.If the explanted device becomes available, or additional information is received, quality will re-evaluate this complaint in accordance to procedures.Management routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information, and because the device is not available for evaluation, no further corrective action is required at this time.

Brand Name
TITAN NARROW SCROT 18CM
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, MN 3050
DA  3050
MDR Report Key7352919
Report Number2125050-2018-00228
Device Sequence Number13842006
Product Code FHW
UDI-Device Identifier05708932323901
UDI-Public05708932323901
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQN89181400
Device Catalogue NumberQN89181400
Device Lot Number4487785
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/12/2018
Supplement Date Received by Manufacturer02/12/2018
Initial Report FDA Received Date03/20/2018
Supplement Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR